# SDR SWAA2022020487106

- Difficulty date: November 17, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231FF FORWARD OUTBOARD IS DELAMED / REPAIRED PASSENGER FLOOR PANEL 231FF FORWARD OUTBOARD CORNER IAW SRM 53-00-50-2R-0 REV 63 AND SRM 53-00-2R-10 REV 63
